# SDR UIEA201806051022

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,900 hours, 17,960 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: BACC10NU450E
- Condition: Failed
- Location: Pneumatic Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.   REMOVED AND REPLACED THE PNEUMATIC DUCT CLAMP ON APU PNEUMATIC OUTPUT DUCT AND OPS CHECKED GOOD IAW AMM 36-00-00 .
